Research Article Open Access

The q-Riccati Algebra

Amna Hasan1, Hakeem A. Othman2 and Sami H. Altoum3
  • 1 Albaha University, Saudi Arabia
  • 2 Umm Al-Qura University, Saudi Arabia
  • 3 University Albaydha, Yemen
Journal of Mathematics and Statistics
Volume 16 No. 1, 2020, 20-23

DOI: https://doi.org/10.3844/jmssp.2020.20.23

Submitted On: 26 October 2019
Published On: 14 January 2020

How to Cite: Hasan, A., Othman, H. A. & Altoum, S. H. (2020). The q-Riccati Algebra. Journal of Mathematics and Statistics, 16(1), 20-23. https://doi.org/10.3844/jmssp.2020.20.23

Abstract

For q∈(0, 1), we introduce the q-Riccati Lie algebra. Using the q-derivative (or Jackson derivative), we give a representation of this Lie algebra.

Download

Keywords

  • q-Derivative
  • q-Riccati Lie Algebra